Have any of you just quit medications w/o informing your doc.? I did. I got so tired of being sick all of the time. Three weeks ago, sick with sinus, bronchitis, and asthma, I decided that the Avonex was probably making things worse. So I quit taking the shots! Now what do I do? I have been taking LDN (when I remember) and don't plan to take another shot until I am totally healthy! Will starting the shots mean that I start the awful side effects all over again? Should I call the doc.? Just stay on the LDN? As far as I know the lack of shots is not affecting the MS--it seems to be about the same. I suppose that over time, however, this may change if I continue to withhold the Avonex. I'm in a quandry. Any suggestions?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
I have my maxed amount of epidural shots of my cervical DDD....(and no one cares about my lumbar DDD)..... I've done physical therapy, muscle relaxers, Amitriptyline, Nortryptiline, desipramine.....narcotics... So I decided to go to a spine specialist and they have me on Gabapentin. Its been two weeks and it did nothing for my lumbar ever... but it did seem to help my cervical and arm/hand pain...